# SDR AMTA200401080

- Difficulty date: August 27, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EGRESS LIGHTING, ROWS 5 FED THROUGH 9 FED, ARE OUT.  RECONNECTED LIGHT ASSEMBLIES IAW AMM 33-51-11-3, OPS CHECK GOOD.  (M)
